Hello all! I didn't think I would update so soon, but I just need to vent. This drug... sucks. I feel like I've made a pact with the Devil--clear skin for the rest of my body. Now I know why doctors don't mess around with this crap. Day 5. Will I even make it through this? *sigh*
My headache is still dull, but having a dull headache for 5 days is starting to get to me emotionally. I finally took Aleve for it today, and it was useless (but helped the leg pain!). I can understand why people get depression from Accutane... it's the side effects while still rocking horrible skin making me depressed. If the headache doesn't go away SOON, I'm going to talk to my dermatologist.
I also just have general feeling of unwellness, but perhaps that's my hormones ('tis that time) or me getting sick. Something's been going around at the office, so I don't know yet.
I forgot to add in my first entry, I've been pretty irritable since Day 1 as well, but maybe it's all the other side effects making me cranky. That or PMS.
I bought some fiber supplements, and that's already seemed to be helping... move things along.
Drinking tons and tons of water. Wow... so thirst... much dry. /meme
I caught myself licking my lips a lot today, and not just because I was craving In-N-Out, but because they're starting to get chapped. Breaking open my tub of Aquaphor tonight. AWWW YEAAAH!
Some more info: 40 mg dose of "Zenatane," 5'3", 105 lbs
One new pimple, but it's on the side of my neck/chin attachment area, so it's not too bad. I'm actually happy I don't have any more new spots right now. That's all for now.